# SDR FDEA202306091012

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-300
- Aircraft serial: 62497
- Aircraft time: 11,545 hours, 5,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T191323
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION OF THE 113T1913-23 SUPPORT BEAM AT THE WS 1054 UPPER CHORD ATTACHMENT CRACKS   WERE NOTED. COMPLIED WITH EO H-5720-E0353920 A PART: 5 (P5): LS WINGS - FIXED TRAILING EDGE UPPER   CHORD AT WING STATION 943,1054 AND 1098 - SB 767-57-0136. TO REPLACE BEAM.
